Previously, several families of systems of differential equations that generalize the Heisenberg Laplacian equations were introduced. The study of one of these families is continued here. It is shown that the systems in this family are free of integrability conditions provided that a parameter appearing in the system avoids a certain set of bad values, which is explicitly determined. Properties of polynomial solutions to the systems are investigated and special polynomial solutions involving terminating Lauricella hypergeometric series are given in some cases.
"On certain conformally invariant systems of differential equations II: Further study of type A systems." Tsukuba J. Math. 39 (1) 39 - 81, July 2015. https://doi.org/10.21099/tkbjm/1438951817